# SDR DL72S954536

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 334701748
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY.
